# SDR ALGA2020042800000

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 5,627 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 9255004806102
- Part serial: C39700153
- Condition: Failed
- Location: Nr 1
- Part time: 5,627 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER RIG DEPARTURE(WR508/PONTUS)WITH PATIENT ONBOARD, #1 GENERATOR FAILED CAUTION LIGHT WITH ASSOCIATED MASTER CAUTION LIGHT ILLUMINATED. UNABLE TO RESET, DIVERTED TO KGAO (ORIGINAL DESTINATION KMSY WITH AMBULANCE TRANSPORT FOR PATIENT TO HOSPITAL). PATIENT TRANSFERRED TO DUTY AIRCRAFT FOR FURTHER TRANSPORTATION. PERFORMED ITEMS FROM EMERGENCY CHECKLIST, UNABLE TO RESET GENERATOR.
